On functions prescribed on complete systems of probability measures
Doklady Akademii Nauk, Tome 252 (1980) no. 2, pp. 287-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_252_2_a6,
author = {G. P. Dishkant},
title = {On functions prescribed on complete systems of probability measures},
journal = {Doklady Akademii Nauk},
pages = {287--289},
year = {1980},
volume = {252},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_252_2_a6/}
}
G. P. Dishkant. On functions prescribed on complete systems of probability measures. Doklady Akademii Nauk, Tome 252 (1980) no. 2, pp. 287-289. http://geodesic.mathdoc.fr/item/DAN_1980_252_2_a6/